MathSciNet Relay Station
MathSciNet bibliographic data
MR1838795 (2002i:31005) 31B10 (31B20 35K05)
Suzuki, Noriaki; Watson, Neil A. A characterization of heat balls by a mean value property for temperatures. Proc. Amer. Math. Soc. 129 (2001), no. 9, 2709–2713 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement